# SDR 97ZZZX5067

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454MA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1535SA
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: 016A4702221
- Condition: Failed
- Location: Temp Regulator
- Part time: 335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS VALVE UNIT INOPERATIVE.  OIL TEMPERATURE REDLINES ON GROUND.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
